# SDR 96ZZZX4373

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9370R
- Make and model: Cessna A188B
- Aircraft serial: 18802262T
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448CP
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

NR 4 CYLINDER HEAD SEPARATED FROM BARREL CAUSING ENGINE FAILURE IN-FLIGHT RESULTING IN FORCED LANDING (I-35 SOUTH, SAN ANTONIO).  R2 CYLINDER ASSY OPS CHECK OK.
